# SDR UALA2010030800786

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 72,316 hours, 11,807 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 13
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PSI FROM ENGINES SPLIT DURING TAKEOFF OR CLIMB, WITH LT & RT ISOLATION VALVES CLOSED & BLEED SWITCHES ON.  LEFT 52 RT 40 SFC TO 20000'. L48 R39 THRU 28000'. EVEN 40 PSI 30000'. RAN ENGINES AT POWER CHECKED SYSTEM. FOUND FAULTY PRSOV, REPLACED PER MM. ENGINE RUN WAS GOOD.
